Alert archive / Indiana / River Flood Warnings in 2014

River Flood Warning 155, NWS Indianapolis, IN

May 21, 2014Boone County, Marion County, Indiana

NWS Indianapolis, IN issued this river flood warning at May 21, 2014, 10:12 PM EDT for Boone County, Marion County, Indiana. It took effect at May 22, 2014, 2:27 AM EDT. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
May 21, 2014, 10:12 PM EDT (02:12 UTC)
In effect from
May 22, 2014, 2:27 AM EDT
Expired
May 22, 2014, 3:37 PM EDT
In force
13 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Boone County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 29 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eagle Creek (IN) at Zionsville (ZONI3).

Action stage
7 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03353200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

800 
WGUS43 KIND 220212
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1012 PM EDT WED MAY 21 2014

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following rivers in central Indiana...

  Eagle Creek...

.Heavy, training rainfall over central Indiana Wednesday afternoon
and evening is producing a quick rise on Eagle Creek at Zionsville.
The creek is expected to briefly exceed flood stage overnight and
fall back below Thursday morning.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.

&&

INC011-097-221937-
/O.NEW.KIND.FL.W.0155.140522T0627Z-140522T1937Z/
/ZONI3.1.ER.140522T0627Z.140522T1000Z.140522T1337Z.NO/
1012 PM EDT WED MAY 21 2014

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Eagle Creek at Zionsville.
* from late tonight to Thursday afternoon.
* At 9:45 PM Wednesday the stage was 8.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage after midnight tonight and 
  continue to rise to near 9.8 feet by tomorrow morning. The river 
  will fall below flood stage by late tomorrow morning.
* At 11.0 feet...Noticeable flooding along Eagle Creek in the 
  Zionsville area affecting Lions Park, Creekside Nature Park and 
  Zionsville Golf Course.  Flooding likely of Temple Ave. between 
  Willow and Turkey Foot Rds, Ford Rd near the Eagle Creek Bridge 
  near 96th St. on the Marion and Boone County Line and Noel Rd in 
  northwest Marion County.  Turkey Foot Rd. north of Temple Ave. and 
  Holliday Rd. are flooded by more than 1 foot of water.

&&

LAT...LON 4004 8643 3994 8630 3989 8631 3987 8629
      3994 8624 4004 8628             

$$
2 follow-up statements
617 
WGUS83 KIND 220240
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1040 PM EDT WED MAY 21 2014

...A Flood Warning continues for portions of the following rivers in 
Indiana...

  Eagle Creek...Wabash River...White River...


.Remaining lowland river flooding will end by Friday along the Wabash
and White Rivers in western and southwestern Indiana. New rainfall
during Wednesday afternoon and night will bring some of the river
levels back up but new crests should be below flood stage. Some
creeks however will briefly surpass flood stage. Elevated levels on
the rivers may last through the Memorial Day Weekend.

Flooding has affected a few river roads...recreational areas and low
agricultural lands.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.

&&

INC011-097-221937-
/O.CON.KIND.FL.W.0155.140522T0627Z-140522T1937Z/
/ZONI3.1.ER.140522T0627Z.140522T1000Z.140522T1337Z.NO/
1040 PM EDT WED MAY 21 2014

The Flood Warning continues for
  The Eagle Creek at Zionsville.
* from late tonight to Thursday afternoon.
* At 9:45 PM Wednesday the stage was 8.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and 
  continue to rise to near 9.8 feet by tomorrow morning.the river 
  will fall below flood stage by tomorrow late morning.
* At 11.0 feet...Noticeable flooding along Eagle Creek in the 
  Zionsville area affecting Lions Park, Creekside Nature Park and 
  Zionsville Golf Course.  Flooding likely of Temple Ave. between 
  Willow and Turkey Foot Rds, Ford Rd near the Eagle Creek Bridge 
  near 96th St. on the Marion and Boone County Line and Noel Rd in 
  northwest Marion County.  Turkey Foot Rd. north of Temple Ave. and 
  Holliday Rd. are flooded by more than 1 foot of water.

&&

LAT...LON 4004 8643 3994 8630 3989 8631 3987 8629
      3994 8624 4004 8628             

$$

ILC185-INC027-051-083-125-230112-
/O.EXT.KIND.FL.W.0145.000000T0000Z-140523T0112Z/
/PTRI3.1.ER.140516T0520Z.140517T2300Z.140522T1312Z.NO/
1040 PM EDT WED MAY 21 2014

The Flood Warning continues for
  The White River at Petersburg.
* until Thursday evening.
* At 9:30 PM Wednesday the stage was 17.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow late morning.
* At 17.0 feet...Flooding affects low agricultural lands, low oil 
  fields and closes Bottoms Rd...Brothers Rd and East Govenors Road 
  in Knox County.  In agricultural season...farmers are concerned at 
  this stage.

&&

LAT...LON 3855 8726 3855 8739 3854 8744 3851 8744
      3850 8727 3855 8723             

$$

ILC185-INC051-083-230239-
/O.EXT.KIND.FL.W.0146.000000T0000Z-140523T1000Z/
/HAZI3.1.ER.000000T0000Z.140522T0600Z.140522T2200Z.NO/
940 PM CDT WED MAY 21 2014

The Flood Warning continues for
  The White River at Hazleton.
* until Friday morning.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.6 
  feet after midnight tomorrow.
* At 17.5 feet...Flood water is near or starting on Pottsville Road.  
  Low bottomlands are increasingly affected by flood waters.

&&

LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
      3844 8760 3851 8744             

$$

ILC033-101-INC083-153-230239-
/O.CON.KIND.FL.W.0152.000000T0000Z-140523T1200Z/
/HUTI2.1.ER.000000T0000Z.140522T0600Z.140523T0000Z.NO/
940 PM CDT WED MAY 21 2014

The Flood Warning continues for
  The Wabash River at Hutsonville Legacy Power Plant Site.
* until Friday morning.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.4 
  feet after midnight tomorrow.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.  
  Hutson Creek begins to overflow from backwater.  Old Darwin Road 
  and a few rural roads in eastern Clark and Crawford counties in 
  Illinois are impassable.  Low agricultural land floods.

&&

LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
      3923 8754 3930 8757             

$$

ILC033-101-INC083-153-230239-
/O.EXT.KIND.FL.W.0153.000000T0000Z-140523T0829Z/
/RVTI3.1.ER.140517T0437Z.140521T0015Z.140522T2029Z.NO/
1040 PM EDT WED MAY 21 2014

The Flood Warning continues for
  The Wabash River at Riverton.
* until late Thursday night.
* At 10:00 PM Wednesday the stage was 16.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* At 16.0 feet...Some agricultural lands underwater.  A few rural 
  roads in Crawford County, Illinois close as water backs up Minnow 
  slough.  High water affects campground at Leaverton Park in 
  Palestine.  A few private roads near the Gill Township levee in 
  Sullivan County may flood.  Water level is at the top of most 
  makeshift levees.

&&

LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
      3899 8748 3913 8761             

$$
091 
WGUS83 KIND 221047
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
647 AM EDT THU MAY 22 2014

......The Flood Warning is no longer in effect for portions of the
following creek in Indiana...

  Eagle Creek...


.Eagle Creek in the Zionsville area crested just below flood stage
and will return to near normal levels by sunset.

Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.

&&

INC011-097-221117-
/O.CAN.KIND.FL.W.0155.000000T0000Z-140522T1937Z/
/ZONI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
647 AM EDT THU MAY 22 2014

The Flood Warning is cancelled for
  The Eagle Creek at Zionsville.
* At  5:45 AM Thursday the stage was 5.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The river crested below flood stage at 8.5 feet. The 
  river will fall to 1.4 feet by .


&&

LAT...LON 4004 8643 3994 8630 3989 8631 3987 8629
      3994 8624 4004 8628             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at May 21, 9:50 PM EDT, 22 minutes earlier.

Area forecast discussion, May 21, 9:50 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
950 PM EDT WED MAY 21 2014

.UPDATE...
THE NEAR TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 316 PM EDT WED MAY 21 2014

A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT BRINGING A CHANCE
FOR SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL THEN BUILD IN AND
PROVIDE DRY CONDITIONS THROUGH MONDAY. AN UPPER LEVEL SYSTEM COULD
BRING SOME RAIN AGAIN TUESDAY INTO WEDNESDAY OF NEXT WEEK. FOR THE
MOST PART NEAR TO ABOVE AVERAGE TEMPERATURES CAN BE EXPECTED.

&&

.NEAR TERM /REST OF TONIGHT/...

ISSUED AT 943 PM EDT WED MAY 21 2014

AFTER COORDINATION WITH SPC AND SOME SURROUNDING OFFICES HAVE
EXTENDED THE SVR TSTM WATCH UNTIL 3AM FOR MUCH OF SW CWA TO
ACCOUNT FOR DEVELOPMENT ALONG THE BOUNDARY FROM CENTRAL IL REACHING
INTO THE WRN COUNTIES OF THE CWA...STILL PRODUCING STRONG CORES
AND HAIL WITHIN THESE STORMS. THIS ENVIRONMENT (OUR SW COUNTIES)
HAVE NOT BEEN WORKED OVER YET SO ANTICIPATE THIS ACTIVITY WILL
SLOWLY MOVE SOUTHWARD THE THE OVERNIGHT HOURS. IN ADDITION TO SVR
THREATS SUCH AS HAIL AND WINDS...FLOODING IS OF CONCERN AND AN
AREAL FLOOD WARNING HAS BEEN ISSUED FOR THIS AREA UNTIL 530AM FOR
THESE SLOWLY TRAINING STORMS.

MADE ADJUSTMENTS TO TEMPS/POPS/SKY/ETC BASED ON LATEST TRENDS
LATEST ZFP AND GRIDS OUT. PREVIOUS DISCUSSION FOLLOWS.

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON
AHEAD OF AN UPPER WAVE. ATMOSPHERE CONTINUES TO BE FAVORABLE FOR
SEVERE WEATHER SO EXPECT SOME SEVERE STORMS WITH LARGE HAIL AND
DAMAGING WINDS LATE THIS AFTERNOON INTO EARLY EVENING.

BASED ON CURRENT DEVELOPMENT AND RAPID UPDATE MODELS...SOUTHEASTERN
FORECAST AREA LOOKS TO HAVE THE MOST COVERAGE LATER THIS AFTERNOON.

COLD FRONT IS STILL TO THE NORTHWEST...AND AS IT SLIDES DOWN THIS
EVENING AND TONIGHT ADDITIONAL STORMS ARE STILL POSSIBLE. WILL KEEP
CHANCE POPS THIS EVENING ALL AREAS AND THEN DECREASE THEM FROM NORTH
TO SOUTH AS THE NIGHT PROGRESSES /AND COLD FRONT SLIDES SOUTH/.

FOR TEMPERATURES STUCK WITH A MODEL BLEND.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...

ISSUED AT 316 PM EDT WED MAY 21 2014

FOCUS IS ON ANY CHANCES FOR RAIN EARLY OTHERWISE ON TEMPERATURES.
MODELS ARE CLOSE ENOUGH THAT A BLEND CAN BE USED.

REAL PUSH OF COLDER AIR MOVES IN LATER DURING THE DAY ON THURSDAY
INTO THURSDAY EVENING. SOME MODELS TRY TO DEVELOP RAIN ACROSS THE
SOUTHWEST FORECAST AREA THURSDAY NIGHT AS A WAVE MOVES THROUGH NEAR
THE BOUNDARY...BUT BELIEVE THEY ARE OVERDOING IT AS SREF AND GFS
ENSEMBLES ARE DRY. WILL KEEP FORECAST DRY.

OTHERWISE HIGH PRESSURE WILL KEEP DRY CONDITIONS THROUGH THE SHORT
TERM. COLDER AIR MOVES IN BRIEFLY ON FRIDAY WITH A LITTLE BELOW
AVERAGE TEMPERATURES...BUT TEMPERATURE BEGIN REBOUNDING ON SATURDAY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
ISSUED AT 316 PM EDT WED MAY 21 2014

MODELS ARE CLOSE ENOUGH THAT THE ALLBLEND INITIALIZATION CAN BE
USED.

HIGH PRESSURE AND UPPER RIDGE WILL KEEP DRY AND WARM CONDITIONS
THROUGH MONDAY. AN UPPER TROUGH TO THE WEST COULD BRING SOME SHOWERS
AND ISOLATED STORMS TUESDAY AND WEDNESDAY. TEMPERATURES WILL COOL
DOWN AGAIN ON WEDNESDAY.

&&

.AVIATION /DISCUSSION FOR THE 220000Z TAFS/...
ISSUED AT 640 PM EDT WED MAY 21 2014

BROKEN LINE OF CONVECTION CURRENTLY EXTENDS FROM CENTRAL INDIANA
BACK INTO ILLINOIS NEAR A SURFACE BOUNDARY AND A WEAK UPPER WAVE
CURRENTLY MOVING THROUGH SOUTHERN ILLINOIS. SHORT TERM MODEL DATA
SUGGEST THIS UPPER WAVE WILL BE PASSING EAST OF THE TAF SITES
AROUND 220200Z. THE THREAT FOR CONVECTION WILL REMAIN RATHER HIGH AT
THE MORE SOUTHERN TAF SITES...KIND/KHUF/KBMG...UNTIL THAT TIME.
VARIABLE AND GUSTY SURFACE WIND...HAIL...AND IFR VISIBILITY
RESTRICTIONS ARE EXPECTED WITH THE HEAVIER CELLS.

OTHERWISE...EXPECTING IMPROVING CONDITIONS BY LATE EVENING AS
SURFACE BOUNDARY SINKS TO THE SOUTH...TAKING THE CONVECTION WITH IT.
WILL KEEP SOME MVFR VISIBILITY RESTRICTIONS IN LIGHT FOG IN THE
FORECAST TOWARDS SUNRISE...BUT GIVEN THE ADVECTION OF DRIER AIR INTO
THE AREA...DON/T THINK IFR RESTRICTIONS ARE LIKELY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...50
NEAR TERM...SMF/50
SHORT TERM...50
LONG TERM....JP/50
AVIATION...JAS

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 21, 9:34 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
934 PM EDT WED MAY 21 2014

INZ021-028>031-035>049-052>057-061>065-070>072-230145-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-
SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-
JACKSON-JENNINGS-
934 PM EDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE.

HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING.
HEAVY DOWNPOURS.

TIMING: THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING. THE BEST
CHANCES FOR SEVERE STORMS WILL BE THROUGH 300 AM.

DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
ALONG AND AHEAD OF A COLD FRONT THROUGH OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY.
CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM.

DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS
WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL INDIANA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE INTO THE OVERNIGHT HOURS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051-060-067>069-230145-
VIGO-SULLIVAN-KNOX-DAVIESS-MARTIN-
934 PM EDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE.

HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING.
HEAVY DOWNPOURS. RIVER FLOODING ALONG PORTIONS OF WHITE AND WABASH
RIVERS.

TIMING: THUNDERSTORMS ARE POSSIBLE INTO THE OVERNIGHT. THE BEST CHANCES
FOR SEVERE STORMS WILL BE THROUGH 300 AM. RIVER FLOODING ONGOING.

DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
ALONG AND AHEAD OF A COLD FRONT INTO THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY.
CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. RIVER
FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH AND WHITE
RIVERS.

DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS
WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL INDIANA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE INTO THE OVERNIGHT HOURS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, May 21, 7:22 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
722 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             BROOKLYN                39.54N  86.37W
05/21/2014  E0.88 INCH       MORGAN             IN   PUBLIC

&&

CORRECTED LOCATION

BHH
Local storm report, May 21, 7:23 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
723 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      LEBANON                 40.05N  86.47W
05/21/2014                   BOONE              IN   TRAINED SPOTTER

            NUMEROUS TREES AND POWER LINES DOWN. TIME ESTIMATED

0500 PM     TSTM WND DMG     LEBANON                 40.05N  86.47W
05/21/2014                   BOONE              IN   TRAINED SPOTTER

            NUMEROUS TREES AND POWER LINES DOWN. TIME ESTIMATED

&&

JP
Local storm report, May 21, 8:12 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
812 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             6 SE INDIANAPOLIS       39.71N  86.07W
05/21/2014  E1.25 INCH       MARION             IN   PUBLIC

            TIME ESTIMATED. VIA FACEBOOK.

&&

JAS
Local storm report, May 21, 8:15 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
815 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             10 SE PERRYSVILLE       39.95N  87.30W
05/21/2014  M1.50 INCH       FOUNTAIN           IN   PUBLIC

            TIME ESTIMATED. VIA FACEBOOK.

&&

JAS
Local storm report, May 21, 8:19 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
819 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             1 E INDIANAPOLIS        39.78N  86.13W
05/21/2014  E1.25 INCH       MARION             IN   PUBLIC

            TIME ESTIMATED. VIA FACEBOOK.

&&

JAS
Local storm report, May 21, 8:22 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
822 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             WAVELAND                39.88N  87.05W
05/21/2014  E2.75 INCH       MONTGOMERY         IN   PUBLIC

            VIA FACEBOOK.

&&

JAS

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 8:01 PM EDTFlash Flood WarningINDBartholomew, Decatur, Johnson, Shelby4 hr
May 21, 9:07 PM EDTSevere Thunderstorm WarningINDParke, Vermillion38 min
May 21, 9:24 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion, Warren51 min
May 21, 9:32 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings43 min
May 21, 9:37 PM EDTSevere Thunderstorm WarningINDDecatur, Rush38 min
May 21, 9:41 PM EDTAreal Flood WarningINDClay, Fountain, Hendricks, Montgomery, Owen, Parke and 3 more8 hr
May 21, 9:45 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vermillion, Vigo45 min
May 21, 10:26 PM EDTSevere Thunderstorm WarningINDClay, Owen, Parke, Putnam, Vigo49 min
May 21, 10:54 PM EDTRiver Flood WarningINDBartholomew13 hr
May 22, 12:24 AM EDTSevere Thunderstorm WarningINDBrown, Jackson, Lawrence, Monroe36 min
May 22, 12:52 AM EDTAreal Flood WarningINDBartholomew, Brown, Jackson, Jennings, Lawrence, Monroe6 hr
May 22, 12:58 AM EDTSevere Thunderstorm WarningINDJackson, Jennings, Lawrence47 min
May 22, 1:01 AM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan, Vigo44 min
May 22, 1:16 AM EDTAreal Flood WarningINDClay, Greene, Monroe, Owen, Sullivan, Vigo6 hr
May 22, 2:37 AM EDTAreal Flood WarningINDLawrence, Martin6 hr
May 22, 6:42 AM EDTRiver Flood WarningINDMarion24 hr
May 22, 6:42 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington3 days
May 22, 6:42 AM EDTRiver Flood WarningINDJohnson24 hr
May 22, 6:42 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo38 hr
May 22, 11:09 AM EDTRiver Flood WarningINDGreene, Monroe, Owen3 days
May 22, 11:09 AM EDTRiver Flood WarningINDDaviess, Greene, Knox4 days
May 22, 11:09 AM EDTRiver Flood WarningINDDaviess, Greene, Knox4 days
May 22, 11:09 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike5 days
May 22, 11:09 AM EDTRiver Flood WarningINDSullivan, Vigo59 hr

Nearby

River Flood Warnings in Indiana, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.